# SDR CALA2025122412426

- Difficulty date: December 20, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 53,607 hours, 19,555 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DESCENT, FWD SERVICE DOOR OPEN LIGHT ILLUMINATED.   CONFIRMED DOOR IS LATCHED & SECURED CLOSED.  PLACING DOOR WARNING LIGHT SYS ON DEFERRAL IAW MEL 5203F.  ITEM HAS HISTORY.  DOOR RIGGING,  PERFORMED PSEU BITE TEST OF SENSOR S194 FWD SERVICE DOOR FOUND GAP AT FARTHEST PERMITTED. ADJUSTED TARGET TO CLOSES PERMITED IAW AMM 52-71-11-820-801. INDICATION SENSOR TESTED GOOD.
